Hello! Just started taking Zoloft recently ( 25mg first 14 days then supposed to up to 50mg) I'm actually on day 4 and the side effects are really freaking me out. I've struggled for as long as I can remember with anxiety ( Health Anxiety to be exact ) it's taken me MANY years to accept anxiety and panic is what's caused my physical symptoms and now I'm finally accepting it... and the medication to help me but I'm having a hard time. My symptoms include a spacey, unsteady feeling, muscle tension in my neck and shoulders As well as mild nausea and major headaches.. not to mention more anxiety. I've never taken any kind of med like this before and honestly it's major effort for me to take a simple Advil just because of the way I am. I'm scared of everything it seems. Any advice of personal experience would be greatly appreciated. Everyday I think I'm sick with something major... but I keep telling myself it's the medication trying to work. Curious when side effects will subside and the meds will start to work. I'm ready to feel normal!!
How long does Zoloft side effects last?
Question posted by LL1979 on 10 Aug 2017
Last updated on 14 July 2020
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve."
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Don't know if you are still visiting this site or not. I suffer from the same health paranoia, sometimes thinking there is something seriously wrong with me. Just started taking Zoloft about 2 weeks ago but not seeing a ton of improvement yet. Just wondering how you are getting along at this point?
Hello I know this is an old post but I have exactly the same side effects as you after one day of taking 25mug of Zoloft and decided not to continue as I couldn’t bear to feel any worse than I already do! I was wondering if you did stick it out and how you feel now and if you could give me any advice I would be really grateful. I also suffer with anxiety based around health issues some of which are real others I appear to have brought on myself many thanks in advance
ll; Yes this sounds like the side effects of the Zoloft some have several and others none at all because we are all different what happens when you start on the Zoloft you have these side effects for at least 2 weeks but if the doctor increases the dose like you did then you have to put up with them a bit longer normally not as long because its already in your system. So do your best to continue to take it and it really does help to take it about the same time each day and don't miss any days. But this should all clear up soon from what you have said above. If you continue to have problems let the doctor know about it. But also you reach the full blood level in 6 to 8 weeks But by that time these side effects should be long gone. Good luck to you.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.